# SDR UPS00234472

- Difficulty date: November 1, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION AT LAP JOINT S19R BS 500 TO BS 481 AT VARIOUS LOCATIONS.  HFEC AND LFEC CARRIED OUT LFEC FOUND 15 - 20 PERCENT CORROSION BS 485 - 498.  OTHER AREAS NO DEFECTS FOUND.  HFEC RESULTS NO DEFECTS FOUND.  FASTENERS REMOVED IN CRITICAL AREA IAW SRM 51-30-00 NDF.  REPAIR CARRIED OUT IAW UPS EO B727-5330-0509 APPIX 8.3 SRM 53-30-3 FIG 14 AND SMRO EO 2000-0 41-010 WITH UPPER SKIN CUTOUT BETWEEN BS 498 AND 485.  UPS FILE NO727-53 -2300.
